# SDR ANCF202512221840

- Difficulty date: December 18, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 46,534 hours, 21,768 cycles
- Engine: Cfmint CFM565B43
- Engine time: 42,816 hours, 20,684 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Condition: Excess Play
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HIGH AIR FRAME VIBRATION AT: ALT 17000, ALT 27000, SPD 330 KTS, SPP 310KTS.  IAW AMM 27-34-00-200-001-A FUNCTIONAL CHK OF ELEV SERVO CONTROL BEARINGS FOR EXCESSIVE PLAY & CONDITION.  IAW AMM 27-24-00-210-001-A VISUAL INSP OF RUDDER SERVO CONTROLS FOR HYD LEAKS & AMM  55-40-00-210-001-A SPECIAL DETAILED INSP OF RUDDER SIDE PANELS,  AREA OF RUDDER BEARINGS, IN  BOOSTER AREA & AROUND T/E FASTENERS & HOISTING POINTS, LT & RT.   BEARINGS & HOISTING POINTS REMOVED & INSTALLED,  BEARING 1  WITH PLAY  PENDING,  INSPECTED BEARINGS 2 - 7.   IN ACCORDANCE WITH AMM TASK 27-21-41-000-001-A THE RUDDER REMOVED. IAW SRM 55-36-42-300-010 FITTING ASSY FORK END, BEARING 1 - 5  REPLACEMENT PERFORMED. ROTOTEST PERFORMED.  IAW AMM 27-21-41-400-001-A, SUB TASK 27-2141-420-051-B,  INSTALLATION OF RUDDER STEPS UNTIL D (11) 6 PERFORMED.  IAW AMM 27-21-41-000-001-A RUDDER INSTALLED & TEST PERFORMED WITH SATISFACTORY RESULTS.
